# SDR DL72S960807

- Difficulty date: April 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N520DA
- Make and model: Boeing 727232
- Aircraft serial: 21471
- System (JASC): 2760 · Drag Control System
- Part: Rod End
- Part number: EE824184511
- Condition: Broken
- Location: Ws 950
- Stage of operation: LD
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

WHEN SPEEDBRAKES APPLIED ON LANDING, AIRCRAFT ROLLED TO RIGHT.  FOUND NR 2 LEFT OUTBD SPOILER NOT DEPLOYING.  FURTHER INVESTIGATION FOUND ROD END BROKEN REF IPC 27-10-0- 22B ITEM 5.  MAINT FROM ATL REPLACED ROD END AND OPS CHECK OK.
